MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R
Model Number 02.07.1204R
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 february 2025.Lot 161290: (b)(4) items manufactured and released on 20-apr-2016.Expiration date: 2021-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 8 years 4 months after the primary, the patient came in reporting pain due to a subsided tibial component.The cause of the subsided tibial component is unknown.The surgeon revised all components to revision components.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21523849
Report Number3005180920-2025-00137
Device Sequence Number8339435
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Model Number02.07.1204R
Device Lot Number161290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale